# SDR DHL2007746527

- Difficulty date: August 31, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MS20001167200
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BODY STATION 640 WL 299 MCD FUSELAGE SIDE AFT MOST HINGE SEGMENT AFT LOBE IS CRACKED.  REMOVED AFT SECTION OF MCD HINGE IAW B727 SRM 51-30-2.  FABRICATED NEW HINGE FROM MS20001-16-7200 PO NR 9002527 DIMENSION 17 7/8" BY 4 1/4" IAW AEI BOEING 727-200 FREIGHTER M/M CHAPTER 52 FIG 52 01B PAGE 18.  ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW HINGE AT MCD BODY STATION 640 WL 299 IAW AEI BOEING 727-200 FREIGHTER M/M CHAPTER 52 FIG 52 01B.  OPS/CHECK GOOD IAW B727-200 FREIGHTER MM CHAPTER 52.
